MathSciNet Relay Station
MathSciNet bibliographic data
MR3189069 60K35
Auffinger, Antonio; Damron, Michael A simplified proof of the relation between scaling exponents in first-passage percolation. Ann. Probab. 42 (2014), no. 3, 1197–1211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement